Adaptive Estimation in Linear Systems with Unknown Markovian Noise Statistics

Jitendra K. Tugnait*, Abraham H. Haddad, Abraham H. Haddad

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

The asymptotic behavior of a Bayes optimal adaptive estimation scheme for a linear discrete-time dynamical system with unknown Markovian noise statistics is investigated. Noise influencing the state equation and the measurement equation is assumed to come from a group of Gaussian distributions having different means and covariances, with transitions from one noise source to another determined by a Markov transition matrix. The transition probability matrix is unknown and can take values only from a finite set An example is simulated to illustrate the convergence.

Original languageEnglish (US)
Pages (from-to)66-78
Number of pages13
JournalIEEE Transactions on Information Theory
Volume26
Issue number1
DOIs
StatePublished - Jan 1980

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'Adaptive Estimation in Linear Systems with Unknown Markovian Noise Statistics'. Together they form a unique fingerprint.

Cite this